Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 33 found articles
 
 
  Universal edge scaling in random partitions
 
 
Title: Universal edge scaling in random partitions
Author: Kimura, Taro
Zahabi, Ali
Appeared in: Letters in mathematical physics
Paging: Volume 111 () nr. 2 pages xx
Year: 2021-04-16
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands